MathSciNet Relay Station
MathSciNet bibliographic data
MR432636 14B05
Pinkham, H. Normal surface singularities with $C\sp*$ action. Math. Ann. 227 (1977), no. 2, 183–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement